×

zbMATH — the first resource for mathematics

Linear homogeneous second order differential equations pure disconjugate with regard to the derivative. (Slovak) Zbl 0253.34015
MSC:
34A30 Linear ordinary differential equations and systems
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BARVÍNEK E.: Algebraic definition of central dispersion of the first kind of the differential equation y” = q(t)y. Czech. Math. J., 16, 1966, 46-62.
[2] BORŮVKA O.: Differentialtransformationen 2. Ordnung. Berlin 1967. · Zbl 0153.11201
[3] HÁČIK M.: O splynutí diferenciálnej rovnice y” = q(t)y s jej sprievodnou rovnicou. Sborník prací VŠD a VÚD v Žiline, 25 1969, 21-23.
[4] KRBIĽA J.: Pure disconjugate linear homogeneous differential equations of the 2nd order. Zborník prác VŠLD vo Zvolené k 60-nám prof. Palaja
[5] KRBIĽA J.: Základy teorie hyperbolických fáz diferenciálnej rovnice y” = q(t)y. Kandidátská dizertačná práca.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.